# SDR AALA201907229030

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 20,606 hours, 7,853 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G1420899
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 15,639 hours, 5,996 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO DFW ON ACCOUNT OF BLUE HYDRAULIC SYSTEM LOSS. EMERGENCY WAS NOT DECLARED. MAINTENANCE REMOVED AND REPLACED BLUE SYSTEM HYDRAULIC PUMP IAW AMM 29-12-51. GROUND OPS CHECK FOUND SATICFACTORY.
